# SDR SIMA20230201001

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 16,832 hours, 11,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012873
- Condition: Unserviceable
- Location: [0000]   [Aft R
- Part time: 16,832 hours, 11,175 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 EMERGENCY LIGHT POWER SUPPLY FAILED FUNCTIONAL CHECK OF W/C 33-50-01-001-C/A-RAR #1 EMERGENCY LIGHT POWER SUPPLY IAW EMB AMM 33-50-01 OPERATIONAL CHECK GOOD
